# SDR UPS08553288

- Difficulty date: August 14, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N416UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23903
- Aircraft time: 22,405 hours, 14,600 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Frame
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 ACCESS PANEL 572HB FWD EDGE IS CHAFED.  REMOVED AND REPLACED FRAME PER SRM 51-40-02.
